# SDR ASAA0873731

- Difficulty date: November 11, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N649AS
- Make and model: Boeing 737790
- Aircraft serial: 30663
- Aircraft time: 18,838 hours, 8,390 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Spring
- Part number: 69713271
- Condition: Disconnected
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O EMERGENCY ESCAPE WINDOW DOES NOT LOCK IN AFT POSITION AUTOMATICALLY.  ADJUSTED BELLCRANKS (FOUND JAM NUT LOOSE) PER MM 65 12 11 400 801.  INSPECTED DITCHING LOCK ASSEMBLY PER MM 65 12 11 400 801 AND FOUND SPRINGS HAD FALLEN OFF.
